# SDR UALA2010010400014

- Difficulty date: January 1, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 37,494 hours, 9,925 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Seat 1h
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN FIRST CLASS ILLUMINATING INTERMITTENTLY (COCKPIT SWITCH ARMED)  FOUND SEAT 1H AFT EMERGENCY LIGHT BROKEN.  SECURED WIRE. NO PARTS PCN 566-1373. CYCLED EMERGENCY LIGHT SWITCH ALL EMERGENCY LIGHTS CHECK EXCEPT SEAT 1H AFT.    LIGHT ASSY ON ORDER.  REPLACED EMERGENCY LIGHT AT SEAT 1H,  OPS CKS NORMAL.
